MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 110-300
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "baker grade iii capsular contracture, possible leaking mammary implant and textured mammary implant ".
 
Event or Problem Description
Healthcare professional reported "baker grade iii capsular contracture, possible leaking mammary implant and textured mammary implant ".This record is for the "right" side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Event or Problem Description
The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Laboratory analysis summary: the device related to the reported events anxiety-product/procedure, rupture and capsular contracture was received on october 07, 2025, with lot number 2180700.Based on the product analysis performed, the assessments of the complaint codes are: ¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ rupture: observed three openings assessed as surgical damage and observed an opening assessed as unidentified (tear) opening.As per the investigation procedure, creases was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional reported "baker grade iii capsular contracture, possible leaking mammary implant and textured mammary implant ".This record is for the "right" side.The device has been explanted and replaced.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22898074
Report Number9617229-2025-14569
Device Sequence Number15692737
Product Code FTR
UDI-Device Identifier10888628002227
UDI-Public10888628002227
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2016
Device Catalogue Number110-300
Device Lot Number2180700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/04/2025
10/16/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/26/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite